2 results
A queue with poisson input and semi-Markov service times: busy period analysis
-
- Journal:
- Journal of Applied Probability / Volume 12 / Issue 2 / June 1975
- Published online by Cambridge University Press:
- 14 July 2016, pp. 353-357
- Print publication:
- June 1975
-
- Article
- Export citation
Non-linear matrix integral equations of Volterra type in queueing theory
-
- Journal:
- Journal of Applied Probability / Volume 10 / Issue 3 / September 1973
- Published online by Cambridge University Press:
- 14 July 2016, pp. 644-651
- Print publication:
- September 1973
-
- Article
- Export citation